# SDR USAA2010060491058

- Difficulty date: June 3, 2010
- Submitted: June 4, 2010
- Operation: Air carrier
- Aircraft: N631AW
- Make and model: Airbus A320-231
- Aircraft serial: 77
- Aircraft time: 66,154 hours, 29,503 cycles
- System (JASC): 5240 · Service Doors
- Part: Cylinder
- Part number: FE1740031
- Part serial: 82
- Condition: Low Pressure
- Location: R2 Door
- Part time: 62,597 hours, 28,127 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 355 - LAS - EES - R1, R2 & L1 DOOR ASSIST BOTTLES REQUIRE SERVICING.  MAINTENANCE SERVICED R1, R2 & L1 DOOR ASSIST IAW AIRBUS MAINTENANCE MANUAL 52-10-00.
